Alert archive / Tennessee / Wind Advisories in 2024
Wind Advisory 9, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Feb 29, 2024, 2:54 PM EST for 8 counties in Tennessee. It took effect at Mar 1, 2024, 10:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2024, 2:54 PM EST (19:54 UTC)
- In effect from
- Mar 1, 2024, 10:00 AM EST
- Expired
- Mar 2, 2024, 12:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
167 WWUS74 KMRX 291954 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 254 PM EST Thu Feb 29 2024 TNZ018-041-043-045-047-072-074-087-010500- /O.NEW.KMRX.WI.Y.0009.240301T1500Z-240302T0600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Neva, Coker Creek, Trade, Shady Valley, Elkmont, Hartford, Cades Cove, Doeville, Cedar Creek, Limestone Cove, Mountain City, Gatlinburg, Erwin, Hampton, Laurel Bloomery, Citico, and Unicoi 254 PM EST Thu Feb 29 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM EST SATURDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...From 10 AM Friday to 1 AM EST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
7 follow-up statements
474 WWUS74 KMRX 010231 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 931 PM EST Thu Feb 29 2024 TNZ018-041-043-045-047-072-074-087-011045- /O.CON.KMRX.WI.Y.0009.240301T1500Z-240302T0600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Laurel Bloomery, Cades Cove, Mountain City, Neva, Trade, Hampton, Hartford, Cedar Creek, Limestone Cove, Elkmont, Shady Valley, Gatlinburg, Citico, Coker Creek, Unicoi, Doeville, and Erwin 931 PM EST Thu Feb 29 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 1 AM EST SATURDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...From 10 AM Friday to 1 AM EST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CM
616 WWUS74 KMRX 010800 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 300 AM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-012100- /O.CON.KMRX.WI.Y.0009.240301T1500Z-240302T0600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Elkmont, Doeville, Trade, Hampton, Laurel Bloomery, Erwin, Hartford, Shady Valley, Gatlinburg, Unicoi, Citico, Cades Cove, Coker Creek, Cedar Creek, Limestone Cove, Mountain City, and Neva 300 AM EST Fri Mar 1 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST SATURDAY... * WHAT...Southeast winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...From 10 AM this morning to 1 AM EST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
773 WWUS74 KMRX 011452 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 952 AM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-020300- /O.CON.KMRX.WI.Y.0009.240301T1500Z-240302T0600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Hartford, Doeville, Laurel Bloomery, Elkmont, Mountain City, Cedar Creek, Cades Cove, Limestone Cove, Unicoi, Hampton, Shady Valley, Coker Creek, Neva, Gatlinburg, Citico, Trade, and Erwin 952 AM EST Fri Mar 1 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...Southeast winds increasing to 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DH
854 WWUS74 KMRX 011907 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 207 PM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-020300- /O.EXT.KMRX.WI.Y.0009.000000T0000Z-240302T0300Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Hartford, Doeville, Laurel Bloomery, Elkmont, Mountain City, Cedar Creek, Cades Cove, Limestone Cove, Unicoi, Hampton, Shady Valley, Coker Creek, Neva, Gatlinburg, Citico, Trade, and Erwin 207 PM EST Fri Mar 1 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southeast winds increasing to 15 to 30 mph with gusts up to 50 mph. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DH
677 WWUS74 KMRX 011912 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 212 PM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-020500- /O.EXT.KMRX.WI.Y.0009.000000T0000Z-240302T0500Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Hartford, Doeville, Laurel Bloomery, Elkmont, Mountain City, Cedar Creek, Cades Cove, Limestone Cove, Unicoi, Hampton, Shady Valley, Coker Creek, Neva, Gatlinburg, Citico, Trade, and Erwin 212 PM EST Fri Mar 1 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DH
500 WWUS74 KMRX 011923 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 223 PM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-020500- /O.CON.KMRX.WI.Y.0009.000000T0000Z-240302T0500Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Hartford, Doeville, Laurel Bloomery, Elkmont, Mountain City, Cedar Creek, Cades Cove, Limestone Cove, Unicoi, Hampton, Shady Valley, Coker Creek, Neva, Gatlinburg, Citico, Trade, and Erwin 223 PM EST Fri Mar 1 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Southeast winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Blount Smoky Mountains, Cocke Smoky Mountains, Johnson, Sevier Smoky Mountains, Southeast Carter, Southeast Greene, Southeast Monroe, and Unicoi Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DH
503 WWUS74 KMRX 020456 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1156 PM EST Fri Mar 1 2024 TNZ018-041-043-045-047-072-074-087-020600- /O.EXP.KMRX.WI.Y.0009.000000T0000Z-240302T0500Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Erwin, Trade, Cades Cove, Coker Creek, Shady Valley, Unicoi, Mountain City, Hampton, Cedar Creek, Laurel Bloomery, Citico, Gatlinburg, Elkmont, Hartford, Doeville, Neva, and Limestone Cove 1156 PM EST Fri Mar 1 2024 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... The mountain wind event has dissipated and therefore the threat has ended. $$ 27
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Feb 29, 12:35 PM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Feb 29, 12:35 PM EST, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Morristown TN 1235 PM EST Thu Feb 29 2024 ...New AVIATION... .UPDATE... Issued at 1109 AM EST Thu Feb 29 2024 Overall, only minor changes were made with the morning update. The main focus for today will be with respect to fire conditions and the drop in relative humidity values this afternoon. Thankfully, low-level winds and the MSLP gradient are both fairly week in addition to yesterday's widespread rain of near 0.50 inches or more. The morning trend has suggested a slower start to mixing, which did lead to some reduction in forecast temperatures for a portion of the day. A lot of the latest high-res model guidance isn't suggesting too extreme of a drop in RH's, but similar values near or below 30 percent were maintained. Minimal changes were made otherwise. && .SHORT TERM... (Today and tonight) Issued at 321 AM EST Thu Feb 29 2024 Key Messages: 1. Very dry today, with afternoon humidity in the 25-30 percent range. 2. Rain returns late tonight from the southwest. Discussion: What a difference a day makes! Temperatures are currently sitting in the upper 20s to just over the freezing mark across the CWA this morning, which represents a 24 hour change of 25 to nearly 40 from this time yesterday morning. A pretty impressive stat to be honest. For today, surface high pressure will slide east through Kentucky, giving us dry conditions through the day and tranquil weather. The only forecast item to note for today really is how dry the low levels will be. Forecast soundings show extremely dry air in place today, with PWATs dropping below 0.25". Because of this, believe the NBM dewpoints are a bit too high for today. Chose to start with the NBM 10th percentile, and blend in just a touch of the ARW, to get dewpoints lower throughout the day today. This yields afternoon RH values in the 25-30 percent range across most of the forecast area. Winds will be light and most of the forecast area received rainfall over the last 24 hours so I don't believe fire weather concerns are too elevated. But will mention it in the FWF for sure. High clouds will continue to stream in from the west-southwest today, ahead of a southern stream disturbance ejecting out of west Texas and southern New Mexico. Isentropic ascent ahead of this trough will spread moisture in from the south tonight into Friday morning. Guidance is mixed on how quickly rain chances return. Stuck with the NBM for now, but did tone it back some. The best lift in isentropic analysis is pretty high up, and given the dry air it is going to have to overcome, I wouldn't be surprised if rainfall holds off until after daybreak tomorrow. That said, a majority of guidance shows rainfall returning after midnight tonight so it's hard to ignore that. && .LONG TERM... (Friday through Wednesday) Issued at 321 AM EST Thu Feb 29 2024 Key Messages: 1. Widespread rain moves back into the area Friday through early Saturday morning. Strong wind gusts near wind advisory criteria probable in the mountains and prone foothill locations. 2. Warming trend and drier conditions into the weekend. Highs will be from 10 to 15 degrees above normal for Sunday and Monday. 3. Unsettled weather to be persist late Monday through Wednesday night. Discussion: At the start of the long term, rain showers will likely be moving into the area from the southwest. A shortwave digging across the central US is responsible for this rainy weather, but for most it will just add to the gloom of the general cool weather on Friday. A 1030 mb surface high in the Mid Atlantic will be pushing a CAD wedge down the leeside of the Appalachian Mountains on Friday, and H85 flow aloft will strengthen during the shortwave's closest approach as it heads for the Great Lakes. This system is just getting into CAM range now, but the Euro (and EPS mean) plus the longer runs of the CAMs suggest 40 to 45 knots of flow aloft will be running across the mountains. As a result, gusty winds will be possible in the mountains and immediate foothills with gusts near or just into wind advisory range. Breezy weather won't last long this time, by the time sunrise arrives on Saturday winds will have calmed and any remnant light rain showers will be on their way out. Good news is the overall synoptic regime will allow for warmer weather to arrive in time to make the weekend a pleasant one, Sunday being the best of the two days. This mild weather looks to continue well into next week, though the unsettled pattern will also continue. Opted to cut the NBM PoPs area wide in a graduated manner Monday into Tuesday - the ensembles aren't nearly as confident as the NBM regarding onset of rainfall, and the two deterministic models also hold off on rainfall until Tuesday afternoon/evening, with the GFS being the typical quicker solution. The Euro actually brings a stronger system across on Wednesday, would have to watch to see if that idea spreads as it would entail more mountain winds. Overall the middle portion of the week looks to be the mild and wet period and that takes us through the remaining portions of the forecast. && .AVIATION... (18Z TAFS) Issued at 1231 PM EST Thu Feb 29 2024 Most of the TAF period will be fairly quiet with only high clouds and light northeasterly winds persisting for the rest of today. Late tonight into early Friday morning, ceilings will gradually lower from south to north with light showers also following the same trend. All of the sites are likely to remain VFR through sunrise with increasing coverage of showers during the day. Currently, MVFR conditions are forecast at CHA by late morning but will likely hold off until after 18Z at the other two sites. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 40 49 45 64 / 60 90 80 0 Knoxville McGhee Tyson Airport, TN 36 49 45 62 / 40 90 60 10 Oak Ridge, TN 36 48 43 62 / 40 90 80 10 Tri Cities Airport, TN 33 48 42 62 / 10 90 70 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SHORT TERM...CD LONG TERM....Wellington AVIATION...BW
Hazardous weather outlook, Feb 29, 3:42 AM EST, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 342 AM EST Thu Feb 29 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-010845- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 342 AM EST Thu Feb 29 2024 /242 AM CST Thu Feb 29 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
In the hours before
Local storm report, Feb 29, 9:49 AM EST, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
949 AM EST Thu Feb 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM Tstm Wnd Gst 2 S Eagleton Village 35.76N 83.94W
02/28/2024 E67 MPH Blount TN Trained Spotter
Reported by Trained Spotter. Structural
posts used to extend the height of a fence
post have been broken/bent.
1237 PM Tstm Wnd Dmg 2 WNW Mount Carmel 36.57N 82.69W
02/28/2024 Hawkins TN Trained Spotter
Reported by Trained Spotter. 3 NE Church
Hill - Personal Weather Station (tempest)
recorded Thunderstorm wind gust of 62mph.
&&Local storm report, Feb 29, 10:23 AM EST, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1023 AM EST Thu Feb 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Non-Tstm Wnd Gst 2 S Round Mountain 35.81N 82.96W
02/27/2024 E62 MPH Cocke TN Mesonet
Recorded at the UMC Sterchi Lodge near Max
Patch.
&&Local storm report, Feb 29, 10:25 AM EST, 4 hours 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Morristown TN
1025 AM EST Thu Feb 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Non-Tstm Wnd Gst 2 S Camp Creek 36.06N 82.77W
02/28/2024 M49 MPH Greene TN Mesonet
Corrects previous non-tstm wnd gst report
from 2 S Camp Creek. Mesonet station TNCPC
Camp Creek.
0100 PM Tstm Wnd Dmg 4 E Benhams 36.67N 82.14W
02/28/2024 Washington VA 911 Call Center
Tree down at the intersection of Reedy Creek
Rd, and Pairgin Rd.
1245 PM Tstm Wnd Dmg Seymour 35.87N 83.77W
02/28/2024 Sevier TN 911 Call Center
Multiple reports of trees down across the
community.
1242 PM Tstm Wnd Gst 2 S Eagleton Village 35.76N 83.94W
02/28/2024 E67 MPH Blount TN Trained Spotter
Reported by Trained Spotter. Structural
posts used to extend the height of a fence
post have been broken/bent.
1237 PM Tstm Wnd Dmg 2 WNW Mount Carmel 36.57N 82.69W
02/28/2024 Hawkins TN Trained Spotter
Reported by Trained Spotter. 3 NE Church
Hill - Personal Weather Station (tempest)
recorded Thunderstorm wind gust of 62mph.
1224 PM Tstm Wnd Gst 4 SE Chattanooga 35.03N 85.20W
02/28/2024 M56 MPH Hamilton TN ASOS
ASOS station KCHA Chattanooga Airport.
1223 PM Tstm Wnd Gst 2 N Alcoa 35.82N 83.98W
02/28/2024 M75 MPH Blount TN ASOS
ASOS station KTYS Knoxville McGhee Tyson.
1205 PM Tstm Wnd Dmg Lenoir City 35.80N 84.27W
02/28/2024 Loudon TN Amateur Radio
MCGEE BLVD @ROCK SPRINGS RD...TREES AND 3
POWER POLES DOWN BEHIND MCDONALDS.
1205 PM Tstm Wnd Dmg Lenoir City 35.80N 84.27W
02/28/2024 Loudon TN 911 Call Center
Numerous trees and power lines down across
the county.
1035 AM Tstm Wnd Gst 5 SW Oneida 36.45N 84.58W
02/28/2024 M41 MPH Scott TN AWOS
AWOS station KSCX Oneida.
1015 AM Tstm Wnd Gst 3 SSW Big South Fork Na 36.48N 84.70W
02/28/2024 M54 MPH Scott TN Mesonet
0652 AM Non-Tstm Wnd Gst 2 N Alcoa 35.82N 83.98W
02/28/2024 M46 MPH Blount TN ASOS
ASOS station KTYS Knoxville McGhee Tyson.
0650 AM Non-Tstm Wnd Gst 8 SE Citico 35.31N 84.04W
02/28/2024 M40 MPH Monroe TN Mesonet
Mesonet station TT377 Praws 10.
0535 AM Non-Tstm Wnd Gst 3 WNW Coeburn 36.97N 82.52W
02/28/2024 M40 MPH Wise VA AWOS
AWOS station KLNP Wise Lonesome Pi.
0435 AM Non-Tstm Wnd Gst 8 SE Citico 35.31N 84.04W
02/28/2024 M63 MPH Monroe TN Mesonet
0400 AM Non-Tstm Wnd Gst 3 ESE Wears Valley 35.70N 83.61W
02/28/2024 M71 MPH Sevier TN Mesonet
Cove Mountain Tower.
0750 PM Non-Tstm Wnd Gst 1 E Jacksboro 36.33N 84.17W
02/27/2024 M51 MPH Campbell TN AWOS
AWOS station KJAU Jacksboro.
0614 PM Non-Tstm Wnd Gst 2 S Round Mountain 35.81N 82.96W
02/27/2024 E62 MPH Cocke TN Mesonet
Recorded at the UMC Sterchi Lodge near Max
Patch.
0400 PM Non-Tstm Wnd Gst 2.75 SE Wears Valley 35.69N 83.62W
02/27/2024 M62 MPH Sevier TN Park/Forest Srvc
Measured gust at Cove Mountain.
&&Nearby
Wind Advisories in Tennessee, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.